Alert archive / Wisconsin / Small Craft Advisories in 2020

Small Craft Advisory 39, NWS Green Bay, WI

April 28, 2020

NWS Green Bay, WI issued this small craft advisory at Apr 28, 2020, 5:22 AM CDT. It took effect at Apr 28, 2020, 10:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2020, 5:22 AM CDT (10:22 UTC)
In effect from
Apr 28, 2020, 10:00 PM CDT
Expired
Apr 29, 2020, 4:53 AM CDT
In force
7 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

401 
WHUS73 KGRB 281022
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
522 AM CDT Tue Apr 28 2020

LMZ563-565-567-281130-
/O.CAN.KGRB.MF.Y.0006.000000T0000Z-200428T1500Z/
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
522 AM CDT Tue Apr 28 2020

...DENSE FOG ADVISORY IS CANCELLED...

A marine dense fog advisory was inadvertently issued for the Lake
Michigan waters to mid-lake.

$$

LMZ521-522-541>543-281830-
/O.CON.KGRB.MF.Y.0006.000000T0000Z-200428T1500Z/
/O.NEW.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
522 AM CDT Tue Apr 28 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CDT THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to one mile or less. For the Small Craft Advisory,
  northeast to north winds 15 to 25 kts with gusts over 30 kts,
  and waves 4 to 6 ft on the bay and 5 to 8 ft on Lake Michigan.

* WHERE...Bay of Green Bay South of a line from Cedar River
  Michigan to Rock Island Passage and Nearshore Waters of Lake 
  Michigan from Rock Island Passage to Sheboygan.

* WHEN...For the Dense Fog Advisory, until 10 AM CDT this 
  morning. For the Small Craft Advisory, from 10 PM this evening 
  to 7 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
Kieckbusch
7 follow-up statements
141 
WHUS73 KGRB 281029
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
529 AM CDT Tue Apr 28 2020

LMZ521-522-541>543-281830-
/O.CON.KGRB.MF.Y.0006.000000T0000Z-200428T1500Z/
/O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
529 AM CDT Tue Apr 28 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM CDT THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one mile or less. For the Small Craft Advisory, 
  northeast to north winds 15 to 25 kts with gusts over 30 kts, 
  and waves 4 to 6 ft on the bay and 5 to 8 ft on Lake Michigan.

* WHERE...Bay of Green Bay South of a line from Cedar River 
  Michigan to Rock Island Passage and Nearshore Waters of Lake 
  Michigan from Rock Island Passage to Sheboygan.

* WHEN...For the Dense Fog Advisory, until 10 AM CDT this 
  morning. For the Small Craft Advisory, from 10 PM this evening 
  to 7 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
Kieckbusch
334 
WHUS73 KGRB 281455
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
955 AM CDT Tue Apr 28 2020

LMZ521-522-541>543-282300-
/O.EXT.KGRB.MF.Y.0006.000000T0000Z-200428T1700Z/
/O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
955 AM CDT Tue Apr 28 2020

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM CDT THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one mile or less. For the Small Craft Advisory, 
  northeast to north winds 15 to 25 kts with gusts over 30 kts, 
  and waves 4 to 6 ft on the bay and 5 to 8 ft on Lake Michigan.

* WHERE...Bay of Green Bay South of a line from Cedar River 
  Michigan to Rock Island Passage and Nearshore Waters of Lake 
  Michigan from Rock Island Passage to Sheboygan.

* WHEN...For the Dense Fog Advisory, until noon CDT today. For 
  the Small Craft Advisory, from 10 PM this evening to 7 AM CDT 
  Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

JS
679 
WHUS73 KGRB 281707
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1207 PM CDT Tue Apr 28 2020

LMZ521-522-541>543-290115-
/O.EXP.KGRB.MF.Y.0006.000000T0000Z-200428T1700Z/
/O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1207 PM CDT Tue Apr 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM CDT THURSDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

* WHAT...Northeast to north winds 15 to 25 kt with gusts over 30
  knots, and waves 4 to 6 ft on the bay and 5 to 8 ft on Lake
  Michigan.

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage and nearshore waters of Lake Michigan from Rock Island
  Passage to Sheboygan WI.

* WHEN...From 10 PM this evening to 7 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
996 
WHUS73 KGRB 281800
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
100 PM CDT Tue Apr 28 2020

LMZ542-543-290200-
/O.NEW.KGRB.MF.Y.0007.200428T1800Z-200429T1500Z/
/O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
100 PM CDT Tue Apr 28 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM CDT THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to one mile or less. For the Small Craft Advisory,
  northeast winds 15 to 25 kt with gusts over 30 kt and waves 5 to
  8 ft.

* WHERE...Sturgeon Bay to Sheboygan WI.

* WHEN...For the Dense Fog Advisory, until 10 AM CDT Wednesday. 
  For the Small Craft Advisory, from 10 PM this evening to 7 AM 
  CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LMZ521-522-541-290200-
/O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
100 PM CDT Tue Apr 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM CDT THURSDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts over 30 kts, and
  waves 4 to 6 ft on the bay and 5 to 8 ft on Lake Michigan. 

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage, and Lake Michigan nearshore waters from Rock Island 
  Passage to Sturgeon Bay WI.

* WHEN...From 10 PM this evening to 7 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
621 
WHUS73 KGRB 282017
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
317 PM CDT Tue Apr 28 2020

LMZ542-543-290430-
/O.CON.KGRB.MF.Y.0007.000000T0000Z-200429T1500Z/
/O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
317 PM CDT Tue Apr 28 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM CDT THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to one mile or less at times. For the Small Craft
  Advisory, northeast winds 15 to 25 kt with gusts over 30 kt and
  waves 6 to 10 ft. A few gale force gusts to 35 kts possible on
  Wednesday afternoon.

* WHERE...Sturgeon Bay to Sheboygan WI.

* WHEN...For the Dense Fog Advisory, until 10 AM CDT Wednesday. 
  For the Small Craft Advisory, from 10 PM this evening to 7 AM 
  CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LMZ521-522-541-290430-
/O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
317 PM CDT Tue Apr 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 AM CDT THURSDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts over 30 kts, and
  waves 4 to 7 ft on the bay and 5 to 8 ft on Lake Michigan. A few
  gale force gusts possible late tonight through Wednesday
  afternoon.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage, and Lake Michigan nearshore waters from Rock 
  Island Passage to Sturgeon Bay WI.

* WHEN...From 10 PM this evening to 7 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

mpc
087 
WHUS73 KGRB 290206
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
906 PM CDT Tue Apr 28 2020

LMZ542-543-291015-
/O.CON.KGRB.MF.Y.0007.000000T0000Z-200429T1500Z/
/O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
906 PM CDT Tue Apr 28 2020

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to one mile or less at times. For the Small Craft 
  Advisory, northeast winds 15 to 25 kt with gusts over 30 kt 
  and waves 6 to 10 ft. A few gale force gusts to 35 kts 
  possible on Wednesday afternoon.

* WHERE...Sturgeon Bay to Sheboygan WI.

* WHEN...For the Dense Fog Advisory, until 10 AM CDT Wednesday. 
  For the Small Craft Advisory, from 10 PM this evening to 7 AM 
  CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LMZ521-522-541-291015-
/O.CON.KGRB.SC.Y.0039.200429T0300Z-200430T1200Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
906 PM CDT Tue Apr 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts over 30 kts, and 
  waves 4 to 7 ft on the bay and 5 to 8 ft on Lake Michigan. A 
  few gale force gusts possible late tonight through Wednesday 
  afternoon.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage, and Lake Michigan nearshore waters from Rock 
  Island Passage to Sturgeon Bay WI.

* WHEN...From 10 PM this evening to 7 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

mpc
495 
WHUS73 KGRB 290953
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
453 AM CDT Wed Apr 29 2020

LMZ542-543-291800-
/O.UPG.KGRB.SC.Y.0039.000000T0000Z-200430T1200Z/
/O.NEW.KGRB.GL.W.0009.200429T0953Z-200430T1800Z/
/O.EXT.KGRB.MF.Y.0007.000000T0000Z-200429T1800Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
453 AM CDT Wed Apr 29 2020

...GALE WARNING IN EFFECT UNTIL 1 PM CDT THURSDAY...
...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...For the Gale Warning, north winds 20 to 30 kts with gusts
  to 35 to 40 kts and waves building to 8 to 12 ft. For the Dense
  Fog Advisory, dense fog will reduce visibility to less than one
  mile.

* WHERE...Lake Michigan from Sturgeon Bay to Sheboygan WI.

* WHEN...For the Gale Warning, until 1 PM CDT Thursday. For the 
  Dense Fog Advisory, until 1 PM CDT this afternoon.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility. Low visibility 
  in fog will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LMZ521-522-541-291800-
/O.UPG.KGRB.SC.Y.0039.000000T0000Z-200430T1200Z/
/O.NEW.KGRB.GL.W.0009.200429T0953Z-200430T1800Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
453 AM CDT Wed Apr 29 2020

...GALE WARNING IN EFFECT UNTIL 1 PM CDT THURSDAY...

* WHAT...Northeast to north winds 20 to 30 kts with gale force
  gusts to 35 to 40 kts. Waves building to 5 to 7 ft on the bay,
  and 6 to 10 fr on Lake Michigan.

* WHERE...Green Bay south of a line from Cedar River to Rock 
  Island Passage. Lake Michigan from Rock Island Passage to 
  Sturgeon Bay WI.

* WHEN...Until 1 PM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Kieckbusch

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 4:35 AM CDT, 47 minutes earlier.

Area forecast discussion, Apr 28, 4:35 AM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
435 AM CDT Tue Apr 28 2020

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Wednesday
Issued at 435 AM CDT Tue Apr 28 2020

Short on time this morning due to comms issues that had us out of
commission until 2 am, so will keep this brief, and just focus on
changes and headlines.

Dense fog advisory was issued by WFO-MKX earlier, when we were on
service backup, and that remains on track, as VSBYs are 1/4-1/2SM
at most observation sites. Will continue the dense fog advisory
for land and marine areas through 10 am today.

Models appear to have trended a bit faster with the arrival of the
precipitation today, so will ramp up pops a bit quicker in the
late morning and early afternoon. The main bulk of the rain
(0.50-0.75 inch) this afternoon into tonight, with dry slotting
causing showers to become scattered over c/ec WI overnight. Mainly
light showers will remain on Wednesday, with a decreasing trend
anticipated from nw to se during the day.

The best chance of thunder appears to be across c/ec WI this
afternoon into tonight, though elevated instability looks fairly
weak. SPC has a marginal risk of severe into our far southwest
counties, as a warm front attempts to lift into the area this
afternoon.

With a decent set-up for strong NE/NNE winds tonight into
Wednesday, have opted to issue a Lakeshore Flood Advisory for
Marinette/Oconto/Brown counties from this evening through
Wednesday evening.

.LONG TERM...Wednesday Night Through Monday
Issued at 435 AM CDT Tue Apr 28 2020

The main highlight from this forecast period is the continuation of
precipitation and gusty winds Wednesday night into Thursday,
followed by a warmer and drier pattern for the weekend.

Wednesday night through Thursday...An upper-level cut-off low will
be centered over eastern Illinois, northern Indiana, and southern
Lake Michigan Wednesday night, while the surface low pressure system
will be centered over lower Michigan. Signs continue to point to the
upper-level low slowing as it moves northeast into southwestern
Lower Michigan. As a result, the low will strengthen and keep a
tight pressure gradient over the forecast area. Gusty north surface
winds are expected to prevail Wednesday night through Thursday
evening. The gusty winds could pose a threat for flooding and
erosion along the shoreline of the Bay of Green Bay and along Lake
Michigan. In addition to the gusty winds, showers are likely to
continue through Thursday afternoon, but remain confined along
eastern Wisconsin. However, model guidance continues to struggle
with the end time for the precipitation. Therefore, it is possible
the showers could end earlier or possibly even later during
Thursday evening.

Rest of the extended...Upper-level ridging will build into the
region for Friday keeping conditions dry and allowing high
temperatures to rise to the 60s for most locations. By Friday night,
a weak cool front will attempt to bring some light showers to the
forecast area sometime between Friday night and Saturday morning.
While little cooling is expected from this frontal passage,
temperatures for Saturday will be able to rebound by the afternoon.
High temperatures on Saturday look to range between the middle 60s
to the lower 70s, with cooler readings in the upper 50s to lower 60s
along the lakeshore. Conditions for Saturday night through the rest
of the extended look to remain dry.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1045 PM CDT Mon Apr 27 2020

Low clouds and fog will continue to develop during the overnight
hours with abundant moisture on the ground coupled with light
winds and mostly clear skies. The fog may be locally dense along
with IFR CIGS or lower at many locations across the region. The
low clouds and fog will gradually improve Tuesday morning.

A low pressure system passing to the south will bring showers and
a return to MVFR/IFR conditions Tuesday afternoon and evening.
Some thunder is also possible, however confidence is not high
enough to include in this set of TAFs.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 10 AM CDT this morning for WIZ005-
010>013-018>022-030-031-035>040-045-048>050-073-074.

Lakeshore Flood Advisory from 10 PM this evening to 10 PM CDT
Wednesday for WIZ039-073-074.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Hykin
AVIATION.......Kurimski
Hazardous weather outlook, Apr 28, 5:00 AM CDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
500 AM CDT Tue Apr 28 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
500 AM CDT Tue Apr 28 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Dense fog is expected to pose a hazard to motorists this morning,
with visibilities down to 1/4 mile or less.

There is a chance of thunderstorms this afternoon and night,
especially over central and east central Wisconsin. The storms
are not expected to be severe, but could produce small hail.

Gusty northeast winds tonight could result in lakeshore flooding,
especially along the bayshore from Marinette to Oconto to Green
Bay.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Gusty northeast to north winds Wednesday and Thursday may result
in additional flooding and erosion, especially along the shores
of the Bay of Green Bay.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any occurrences of lakeshore
flooding to the National Weather Service in Green Bay.

LMZ521-522-541>543-291000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
500 AM CDT Tue Apr 28 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Dense fog is expected early this morning, with visibilities down
to one mile or less.

Conditions hazardous to small craft are likely tonight, as strong
northeast winds develop.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Conditions hazardous to small craft are likely Wednesday and
Thursday. A few gusts to near gale force are possible Wednesday.

Kieckbusch/Hykin

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:46 PM CDTMarine Dense Fog AdvisoryGRB15 hr
Apr 28, 12:52 AM CDTDense Fog AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more10 hr
Apr 28, 4:46 AM CDTLakeshore Flood AdvisoryGRBBrown, Door, Kewaunee, Marinette, Oconto56 hr
Apr 28, 1:00 PM CDTMarine Dense Fog AdvisoryGRB21 hr

Nearby

Small Craft Advisories in Wisconsin, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.